Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having pain in joints. Taking medications. What to do?

I injured my back 2 years ago lifting and twisting and have been suffering with pain in my SI joint and Facet joints ever since, I have been to physio and chiro and am taking medication for the pain, physio have cleared me to work full time 8 hours each day but my job is very physical and the more I move the more irritated my back feels, I wear the SI belt at work and still no relief, I do get some relief when I go to the chiro but it is short lived, I have had cortizone shots and denervation to the facet joints but nothing seems to be working, any advice? thanks
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

As you have tried all sorts of conservative management without any improvement in your back pain, I suggest you to try RADIO FREQUENCY ABLATION which is supposed to give significant pain relief in chronic low back pain cases.

The pain relief may last from 6 months to many years depending upon the severity of the back problem.

Hope this information is helpful . Good day
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor